A conjecture in the arithmetic theory of differential equations
Bulletin de la Société Mathématique de France, Tome 110 (1982), p. 203-239
@article{BSMF_1982__110__203_0,
     author = {Katz, Nicholas},
     title = {A conjecture in the arithmetic theory of differential equations},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     pages = {203-239},
     doi = {10.24033/bsmf.1960},
     zbl = {0504.12022},
     mrnumber = {84h:14014a},
     language = {en},
     url = {http://http://www.numdam.org/item/BSMF_1982__110__203_0}
}
Katz, Nicholas M. A conjecture in the arithmetic theory of differential equations. Bulletin de la Société Mathématique de France, Tome 110 (1982) pp. 203-239. doi : 10.24033/bsmf.1960. http://www.numdam.org/item/BSMF_1982__110__203_0/

[1] Chevalley (C.). - Théorie Des Groupes De Lie, Groupes algébriques, Théorèmes généraux sur les algèbres de Lie, Hermann, Paris, 1968. | Zbl 0186.33104

[2] Deligne (P.). - Equations Différentielles à Points Singuliers Réguliers, Springer Lecture Notes in Mathematics, No. 163, 1970. | MR 54 #5232 | Zbl 0244.14004

[3] Deligne (P.). - Le groupe fondamental du complément d'une courbe plane n'ayant que des points doubles ordinaires est abélien (d'après W. Fulton), Séminaire Bourbaki 1979/1980, Exposé 543, Springer Lecture Notes in Mathematics No. 842, 1981, pp. 1-10. | Numdam | MR 83f:14026 | Zbl 0478.14008

[4] Fulton (W.). - and Lazarsfeld (R.). - Connectivity and its applications in algebraic geometry, to appear in Proceedings of the Midwest Algebraic Geometry Conference, 1980 ; Springer Lecture Notes in Mathematics. | Zbl 0484.14005

[5] Kaplansky (I.). - An Introduction to Differential Algebra, Hermann, Paris, 19 | Zbl 0083.03301

[6] Katz (N.). - Nilpotent connections and the monodromy theorem - applications of a result of Turritin, Publ. Math. I.H.E.S. No. 39, 1970, pp. 355-412. | Numdam | Zbl 0221.14007

[7] Katz (N.). - Algebraic solutions of differential equations ; p-curvature and the Hodge filtration, Inv. Math. Vol. 18, 1972, pp. 1-118. | MR 49 #2728 | Zbl 0278.14004

[8] Saavedra Rivano (N.). - Categories Tanakiennes, Springer Lecture Notes in Mathematics, No. 265, 1972. | MR 49 #2769 | Zbl 0241.14008